age  hair


Question by  promod (7)

Could Centrum Silver be causing my hair loss?


Answer by  Latin4 (11170)

Some people have experienced hair loss with Centrum Silver. However, I would contact your doctor and find out of there is something in Centrum Silver that does cause it. There are other vitamins on the market that might work just as well, or eat a well-balanced diet and you won't need vitimans.


Answer by  ubcmed (185)

Not unless you are taking ridiculous amounts. See your health care provider to seek the cause, especially if it is coming out in clumps. If it is just a little but in the typically pattern it just might be old age. However, you wan to make sure your alopecia in not autoimmune realted.


Answer by  scarywoodwitch (158)

No, but I would certainly be screened for a thyroid that isn't working properly, malnutrition, diabetes, polycystic ovarian syndrome, or many other vitamin deficiencies. The issue could probably also be hormonal. When a person produces too many androgens and his or her hormones are off balance, that too can contribute to hair loss.


Answer by  Baobao (1273)

In most cases it will not do that because this product provides vitamins and minerals and is very suitable for old people,but it has some side effects such as dizziness.Other factors such as pressure and bad sleep can cause hair loss.


Answer by  Stardancer (295)

There is no scientific evidence that taking Centrum Silver, a combination of multivitamins and minerals, causes hair loss. The United States Food and Drug Administration (FDA) has tested and approved the sale of Centrum Silver as an over-the-counter vitamin supplement. Hair loss is not listed as possible side effect of taking Centrum Silver.


Answer by  Brandydog (631)

While it may seem natural to associate using a new medication with hair loss, you might want to consider it could be mother nature herself. Hair loss can cause quite a hit to ones self esteem and we will often look for external attributions in these situations.

You have 50 words left!